MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM; DENTAL IMPLANT
Model Number SVMB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); No Code Available (3191)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.First/given name: unknown / not provided.Pma/510(k) number: k011028 and k013227.
 
Event or Problem Description
It was reported implant removed due to peri-implantitis.Patient also had inflammation and pain.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10325078
Report Number0002023141-2020-01117
Device Sequence Number19726365
Product Code DZE
UDI-Device Identifier00889024018129
UDI-Public(01)00889024018129(17)210228(10)63277530(SVMB10)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberSVMB10
Device Catalogue NumberSVMB10
Device Lot Number63277530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;